MathSciNet Relay Station
MathSciNet bibliographic data
MR2196060 43A22 (22D15 43A30 46L07 46L10 47L10)
Popa, Ana-Maria; Ruan, Zhong-Jin Uniformly complete quotient space $UCQ(G)$ and completely isometric representations of $UCQ(G)^*$ on ${\scr B}(L_2(G))$. Proc. Amer. Math. Soc. 134 (2006), no. 4, 1223–1235.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement